back

Preprints

  1. Gluck twists on concordant or homotopic spheres (with Mark Powell and Arunima Ray)
    arXiv:2206.14113
  2. Counterexamples in 4-manifold topology (with Mark Powell and Arunima Ray)
    arXiv:2203.13332
  3. Embedding surfaces in 4-manifolds (with Mark Powell, Arunima Ray and Peter Teichner)
    arXiv:2201.03961
  4. On the Farrell-Jones conjecture for localising invariants (with Ulrich Bunke and Christoph Winges)
    arXiv:2111.02490
  5. The Kervaire-Milnor invariant in the stable classification of spin 4-manifolds (with Mark Powell and Peter Teichner)
    arXiv:2105.12153
  6. Homotopy classification of 4-manifolds whose fundamental group is dihedral (with Johnny Nicholson and Benjamin Ruppik)
    arXiv:2011.03520, to appear in AGT
  7. Algebraic criteria for stable diffeomorphism of spin 4-manifolds (with Mark Powell and Peter Teichner)
    arXiv:2006.06127
  8. Homotopy classification of 4-manifolds with finite abelian 2-generator fundamental groups (with Mark Powell and Benjamin Ruppik)
    arXiv:2005.00274
  9. Controlled objects in left-exact ∞-categories and the Novikov conjecture (with Ulrich Bunke, Denis-Charles Cisinski and Christoph Winges)
    arXiv:1911.02338

Published articles

  1. Topological 4-manifolds with 4-dimensional fundamental group (with Markus Land)
    Glasgow Math. J. 64 (2022), no. 2, 454-461
  2. Coarse embeddings into products of trees
    Kyoto J. Math. 62 (2022), no. 1, 225-229
  3. Four-manifolds up to connected sum with complex projective planes (with Mark Powell and Peter Teichner)
    Am. J. Math. 144 (2022), no. 1, 75-118
  4. K- and L-theory of graph products of groups (with Kevin Li and Wolfgang Lück)
    Groups Geom. Dyn. 15 (2021), no. 1, 269-311
  5. CP²-stable classification of 4-manifolds with finite fundamental group (with Peter Teichner)
    Pacific J. Math. 310 (2021), no. 2, 355-373
  6. Split injectivity of A-theoretic assembly maps (with Ulrich Bunke and Christoph Winges)
    Int. Math. Res. Not. 2021 (2021), no. 2, 885-947
  7. Injectivity results for coarse homology theories (with Ulrich Bunke, Alexander Engel and Christoph Winges)
    Proc. London Math. Soc. 121 (2020), no. 6, 1619-1684
  8. Transfers in coarse homology (with Ulrich Bunke, Alexander Engel and Christoph Winges)
    Münster J. Math. 13 (2020), 353-424
  9. Homotopy theory with marked additive categories (with Ulrich Bunke, Alexander Engel and Christoph Winges)
    Theory Appl. Categ. 35 (2020), no. 13, 371-416
  10. Equivariant coarse homotopy theory and coarse algebraic K-homology (with Ulrich Bunke, Alexander Engel and Christoph Winges)
    K-theory in Algebra, Analysis and Topology, Contemp. Math. 749 (2020), 13-104
  11. Shortening binary complexes and commutativity of K-theory with infinite products (with Christoph Winges)
    Trans. Amer. Math. Soc. Ser. B 7 (2020), 1-23
  12. K₁-groups via binary complexes of fixed length (with Bernhard Köck and Christoph Winges)
    Homology Homotopy Appl. 22 (2020), no. 1, 203-213
  13. Coarse homology theories and finite decomposition complexity (with Ulrich Bunke, Alexander Engel and Christoph Winges)
    Algebr. Geom. Topol. 19 (2019), no. 6, 3033-3074
  14. Regular Finite Decomposition Complexity (with Andrew Nicas and David Rosenthal)
    J. Topol. Anal. 11 (2019), no. 3, 691-719
  15. Algebraic K-theory of stable ∞-categories via binary complexes (with Christoph Winges)
    Journal of Topology 12 (2019), no. 2, 442-462
  16. The A-theoretic Farrell-Jones Conjecture for virtually solvable groups (with Mark Ullmann, Christian Wegner and Christoph Winges)
    Bull. London Math. Soc. 50 (2018), no. 2, 219-228
  17. Long and thin covers for cocompact flow spaces (with Henrik Rüping)
    Groups Geom. Dyn. 11 (2017), no. 4, 1201-1229
  18. Stable classification of 4-manifolds with 3-manifold fundamental groups (with Markus Land, Mark Powell and Peter Teichner)
    Journal of Topology 10 (2017), no. 3, 827-881
  19. The asymptotic dimension of quotients by finite groups
    Proc. Amer. Math. Soc. 145 (2017), 2383-2389
  20. The Farrell-Jones conjecture for hyperbolic and CAT(0)-groups revisited (with Henrik Rüping)
    J. Topol. Anal. 09 (2017), no. 4, 551-569
  21. On the K-theory of subgroups of linear groups
    Annals of K-Theory 1 (2016), no. 4, 441-456
  22. On the K-theory of subgroups of virtually connected Lie groups
    Algebr. Geom. Topol. 15 (2015), no. 6, 3467-3483
  23. On the K-theory of groups with Finite Decomposition Complexity
    Proc. London Math. Soc. 110 (2015), no. 3, 565-592
  24. Shrinking of toroidal decomposition spaces (with Mark Powell)
    Fundam. Math. 227, No. 3, 271-296 (2014)

Further publications

Theses: